Jump to content
hippopotamus

Delayed onset of withdrawal symptoms

Recommended Posts

LittleFire

Hi all, seems that it is not so strange the delayed symptoms, I'm quite sure that I have them after 6 months of dropping, during that time I was just feeling great and the bam. I was also seriously thinking it's the relapse, but it feels different. All this strange headache and lack of coordination, confusion, insomnia of course.

 

I hope the symptoms will get milder soon. 1 week on withdrawal symptoms now.

 

Wish you all the best

Share this post


Link to post
Share on other sites
FarmGirlWorks

I don't remember much as I was also doing things like quitting drinking cold turkey, getting Lasik/PRK, traveling too much... it just seemed like I was getting more and more anxious and felt low-level DP/DR.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.